See Alike in...

Alike App

Browser

birbfoot

629d

recently I cant bend over or squat at all cause the moment I come back up I get a headache and I get dizzy. Is this another symptom of POTS?

    • SquippyMars

      625d

      I experience this as well ^ I still bend over, but when I come back up I need a second to wait for my vision to come back. I think it probably is related to POTS, but I'm not sure

      • birbfoot

        625d

        @SquippyMars I seen it could also be a sign of dehydration. :,p

        • SquippyMars

          625d

          @birbfoot oh yeah definitely. it stays about the same as I get more or less hydrated (and even gets worse if I'm drinking too much water), but that's probably just a me thing

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion